# SDR FDEA201303100537

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Bs 940-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM INNER ANGLE,  FOUND A NUMBER OF FASTENER HOLES CORRODED FROM BS 940 TO 1040.   REMOVED AND REPLACED WITH NEW 
INNER ANGLE FABRICATED AS PER DWG 144N5152 SHT.1 REV.- AND INSTALLED IAW DWG 144N5140 SHT.1 REV.C.  MAJOR REPAIR.
